# SDR FDEA200910263664

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 144N8140Y46
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE: LOWER KEELBEAM VERTICAL WEB TEE FITTING HAS   CORROSION AT STA 955, LBL 5.5 TO RBL 5.5.   CORRODED TEE FITTING AT STA 955, LBL 5.5 TO RBL 5.5 REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
